# SDR 2024F00301

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED TAILCONE/STRINGER FIREWALL WEB CRACK PER NETJETS RFTS-112267. REV.0 TITLED "N315QS (680-0220) TAILCONE FIREWALL WEB CRACK" DATED 18NOV24.
